La torsion des espaces distanciés
Compositio Mathematica, Tome 6 (1939) , pp. 471-477.
@article{CM_1939__6__471_0,
     author = {Alexits, Georges},
     title = {La torsion des espaces distanci\'es},
     journal = {Compositio Mathematica},
     pages = {471--477},
     publisher = {Johnson Reprint Corporation},
     volume = {6},
     year = {1939},
     zbl = {0020.40602},
     language = {fr},
     url = {http://archive.numdam.org/item/CM_1939__6__471_0/}
}
Alexits, Georges. La torsion des espaces distanciés. Compositio Mathematica, Tome 6 (1939) , pp. 471-477. http://archive.numdam.org/item/CM_1939__6__471_0/